The Annals of Statistics

Rejoinder: On the Consistency of Bayes Estimates

P. Diaconis and D. Freedman

Full-text: Open access

Article information

Source
Ann. Statist., Volume 14, Number 1 (1986), 63-67.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176349842

Digital Object Identifier
doi:10.1214/aos/1176349842

Mathematical Reviews number (MathSciNet)
MR829555

Zentralblatt MATH identifier
0595.62022

JSTOR
links.jstor.org

Citation

Diaconis, P.; Freedman, D. Rejoinder: On the Consistency of Bayes Estimates. Ann. Statist. 14 (1986), no. 1, 63--67. doi:10.1214/aos/1176349842. https://projecteuclid.org/euclid.aos/1176349842


Export citation